# SDR EIAA9619

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fitting
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KTN - AFTER TAKEOFF, RIGHT ENGINE EPR REDUCED TO 1.6 (FROM 2) AND EGT CLIMBED TO 565 C.  N1 DROPPED FROM 95 PERCENT TO 85 PERCENT.  OIL PRESSURE WAS NORMAL.  RETURNED TO PAKT.  FOUND PS4 MANIFOLD FITTING ON PRBC BROKEN IN HALF.  REPLACED FITTING.  PERFORMED ENGINE RUN PER MM 71-00.  ALL CHECKS WERE GOOD.  (M)
